# SDR DHL2003801090

- Difficulty date: September 18, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Part serial: NSN
- Condition: Failed
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO CVG AT 7000 FEET LEFT GEAR DOOR UNSAFE LIGHT ILLUMINATED, RAN ABNORMAL PROCEDURE, AND LEFT GEAR DOOR UNSAFE LIGHT STILL CAME ON.    REMOVED AND REPLACED LEFT MLG DOOR SWITCH, OPS CHECKED GOOD IAW DC-8 M/M 32-60-0.
